Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the distribution of zeros of entire functions

Author: A. R. Reddy
Journal: Proc. Amer. Math. Soc. 45 (1974), 105-112
MSC: Primary 30A66
MathSciNet review: 0369697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z)$ be any transcendental entire function. Let $ {r_k}$ denote the absolute value of the zero $ {z_k}$ of $ {f^{(k)}}(z)$ which is nearest to the origin. Ålander, Erdös and Rényi, and Pólya have investigated the relation between $ {r_k}$ and the growth of the function $ f(z)$. Let $ {s_k}$ denote the largest disk about the origin where $ {f^{(k)}}(z)$ is univalent. Boas, Levinson, and Pólya have obtained some relations between the growth of the function $ f(z)$ and $ {s_k}$. Recently Shah and Trimble have sharpened the results of Boas and Pólya. We present here results in a different direction, generalizing the above quoted results. We also present results connecting the zero-free disks and the univalent disks about the origin of the normalized remainders of $ f(z)$ with the growth of $ f(z)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A66

Retrieve articles in all journals with MSC: 30A66

Additional Information

Keywords: Zeros of entire functions, zero-free disks, univalent disks
Article copyright: © Copyright 1974 American Mathematical Society